PuSH - Publikationsserver des Helmholtz Zentrums München

Homomorphisms of l¹-algebras on signed polynomial hypergroups.

Banach J. Math. Anal. 4, 1-10 (2010)
Verlagsversion Volltext DOI
Free by publisher
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
Let {Rn} and {Pn} be two polynomial systems which induce signed polynomial hypergroup structures on N0. We investigate when the Banach algebra l1(N0, hR) can be continuously embedded into or is isomorphic to l1(N0, hP). We find sufficient conditions on the connection coefficients cnk given by Rn =Pnk=0 cnkPk, for the existence of such an embedding or isomorphism. Finally we apply these results to obtain amenability-properties of the l1-algebras induced by Bernstein-Szegö and Jacobi polynomials.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Banach algebra homomorphism; hypergroup; amenability; ORTHOGONAL POLYNOMIALS; COEFFICIENTS; AMENABILITY; EXPANSIONS; ALGEBRAS
e-ISSN 1735-8787
Quellenangaben Band: 4, Heft: 2, Seiten: 1-10 Artikelnummer: , Supplement: ,
Verlag Tusi Mathematical Research Group
Begutachtungsstatus Peer reviewed